# SDR DALA13003883314

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 27,670 hours, 3,639 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y953 CORRODED AT FR15A.  REPAIRED IAW PRI 510104-14, REV 0.
